# SDR REXA2024011600075

- Difficulty date: October 24, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670321673
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOOR CROSS BEAM AT FS 349.00 IS CORRODED BETWEEN LBL 9 AND RBL9.  REMOVED PACKER P/N: SH670-32167-3 AT FS 349 RBL9 IAW CRJ-900 SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE PACKER P/N: SH670-32167-3 AT FS 349 RBL9 IAW CRJ-900 SRM 51-42-06-001-001-A01.
